# SDR C2XA99IA192

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TYR - DURING FLIGHT TRAINING, THE CREW REPORTED THAT THE EMERGENCY GEAR EXTENSION WAS INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE PERFORMED AN OPERATION CHECK OF THE AIRCRAFT EMERGENCY EXTENSION SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
